Thread: estrogen kicking back in!!
03-04-2005, 06:16 AM #1Female Member
- Join Date
- Feb 2005
estrogen kicking back in!!
hi boys!! you guys seem to respond rather quickly when i need help...so her goes. 8 days away from first show and i have been given teeter-totter advice on wether or not to continue anavar . i have been on since oct and was taking 10mgs a day up until Monday i lowered my dose to 5 mgs so that i can wean myself back slowly as opposed to abruptly. yesterday my tenderness in nipples kicked in...so i am sure that is due to estrogen-right? people that have seen me said to stop taking it two weeks before show so my mucularity and vascularity can soften up a bit. someone on the forum told me that if i stop i could suffer from acne due to hormonal change this is also why i thought weaning myself down would be better. can i still take glutamine or does it tend to make you hold water? i am unsure. i do seem to be holding water between my skin/muscle. although a small amount is desired i still need to shed some....i have laxis and was told again not to take it. i have heard it is very dangerous...my thoughts since i am only 5'3" 106 i should only take maybe 20mgs, but how often and when do i start it?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)